Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Child with itchy rashes. Taking antihistamines. Cure?

I get randon small itchy rashes and they just come and go at anytime. I have been to a doctor and have had allergy test. I am not allergic to anything and I have been instructed to take antihistamine. I take 180 mg 4 to 6 times a day and I am certain this is not good. Lately the rashes are still apearing even after the antihistamine. The itch is so bad that I end up scratching till I bleed . Please help!
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response
thanks for the question on healthcare magic
the small itchy rashes appearing on the skin is due the changes happening in the internal body organs. In homeopathy we do refer it as external manifestation of the symptoms due to psychological problems,internal organs not working to competent levels .I would suggest you to have entire body check up of the liver function test and would also recommend you to give entire history to a good homeopath. As just with one symptoms giving medications or suggesting the line treatment would be difficult so please do show to a good homeopath and would be able to cure you completely its just a our reciprocal of any body organs might not be reciprocating to the optimum level to capture that a good case history with a homeopath and would suggest you the remedial action for the same
thank you
you can also give me your complete history on
Answered: Thu, 7 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor